MayBe Tomorrow I Will Be Free

Hello darkness my old friend… I’ve been zombified…. zoned out on Zoloft and Zoplicone.  One day blends to the next, and I can’t tell if I’m coming or going.  They say give yourself time to adjust, but I don’t think I will make it.  I’m confused and turned around — I have no anxiety because I have no thoughts.  I’m not void of emotions; I still feel the darkness lingering in the background, but I can’t focus enough to figure out why.

I will count one day, two, three is all I will wait.  If clarity does not return, I am done.  No more little yellow pill with brain zapping powers.  I do not want to go through the trials and errors of medicationizing myself.  If I could close my eyes to everything, I would do it right now.  I’m tired and lost.

I pray that sleep will clear the fog I’m in.  One more day of this, I don’t think I can take.  I’m not making sense; not even to myself.  All I want is peace.  Peace of mind… mind at peace.  Why am I so tired?  Maybe tomorrow it will be ok… that’s what I will hold on to.  Until tomorrow.

 

Advertisements

9 Comments Add yours

  1. Buffy Devane says:

    Phew… there’s nothing ‘wise’ to say to this… except that there’s people nearby who understand; so keep talking, if you want to… even if you’re tired and zombified and feel like you’re not making sense.

    Here’s to Peace. 🙂

    Liked by 1 person

    1. Ms. SG41 says:

      Thank you. I’m a bit of a mess right now

      Liked by 1 person

      1. Buffy Devane says:

        You’re welcome, as always: I think this is your worst time… hang on in there, my friend.
        Thinking of you. 🙂 🙂

        Liked by 1 person

  2. nkdwhtguy says:

    I truly hope tomorrow brings a better day for you. Thoughts are with you.

    Liked by 1 person

    1. Ms. SG41 says:

      Thank you. I’m not going to take a pill tonight

      Liked by 1 person

    2. Ms. SG41 says:

      Thank you so much

      Liked by 1 person

  3. Be patient girl. Take your meds and let them have a chan e to worry. You and the doc can always taper the dose back some if it ends up being too much. But you need to give it some time to settle. Hugs…

    Like

  4. *chance to work, not chan e to worry… Sheesh! Fat fingers…

    Liked by 1 person

    1. Ms. SG41 says:

      Haha, I figured it out. I reduced the dosage a bit last night, and I will give these ones another week. I don’t think I could go longer than that the way I’m feeling.

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s